# SDR SWAA2023011892513

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 20,665 hours, 9,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE.    R & R AFT GALLEY MEGAPHONE IAW AMM 25-64-00. OPS CHECKED GOOD.
